# SDR ASAA2020010231721

- Difficulty date: December 29, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 49,577 hours, 14,774 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT ILLUMINATED IN FLIGHT PER QRH PROCEDURES SELECTED OFF FOR 5 MINUTES, THEN ON. LIGHT DID NOT RE-ILLUMINATE. GROUNDED - YES. SWITCHED WIRE FROM PRIMARY SENSOR TERMINAL TO SPARE TERMINAL FOR R2 WINDOW IAW FIM 30-41 TASK 811. BITE CHK PASS. PERFORMED WINDOW HEAT SYSTEM OPERATIONAL TEST IAW AMM 30-41-00. OPS CHK NORMAL.
